# SDR DALA2024011700732

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 88,198 hours, 11,497 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Indication
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L DOOR SLIDE INDICATES ARMED WHEN DISARMED. CORRECTIVE ACTION: DOOR WAY 4L CLEANED. OPS SLIDE SEVERAL TIMES, INDICATION ON FAP. (4354076)
